# SDR AALA202507289666

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 40,615 hours, 17,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 00003610
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT OVERWING DOOR EXIT LIGHT IS INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT SIGN ASSEMBLY. OPERATIONAL CHECK GOOD. PER AMM 33-51-01.
